MAUDE Adverse Event Report: ABBOTT MEDICAL 8CH INFINITY DBS FLEX EXTN KIT, 60CM, B; DBS EXTENSION

ABBOTT MEDICAL 8CH INFINITY DBS FLEX EXTN KIT, 60CM, B; DBS EXTENSION
Model Number 6372
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/15/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient's right extension had high impedances.Surgical intervention was undertaken wherein the right extension was explanted and replaced.
 
Additional Manufacturer Narrative
The date of event is estimated.
 
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Additional Manufacturer Narrative
The reported ¿high impedance¿ was confirmed.Analysis of the returned lead extension found it was damaged during explant.The extension had multiple outer tubing breaches with exposed / broken internal wires.It was ascertained that two of the three ¿opens¿ found on the returned lead corresponded to the two reported contacts with high impedance in the field.The root cause of the two ¿opens¿ is unknown as there were no reports of the patient having any trauma, falls or accidents prior to the reported allegation.

Brand Name
8CH INFINITY DBS FLEX EXTN KIT, 60CM, B
Common Device Name
DBS EXTENSION
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer (Section G)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer Contact
sara speyerer
6901 preston road
plano, TX 75024
9723098000
MDR Report Key23526897
Report Number1627487-2025-05568
Device Sequence Number18660508
Product Code MHY
UDI-Device Identifier05415067020857
UDI-Public(01)05415067020857(10)6705825(17)201024
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P140009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/24/2020
Device Model Number6372
Device Catalogue Number6372
Device Lot Number6705825
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/17/2025
Supplement Date Received by Manufacturer11/17/2025
02/24/2026
Initial Report FDA Received Date11/11/2025
Supplement Report FDA Received Date12/10/2025
03/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/25/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DBS BURR HOLE CAP; DBS IPG; DBS LEAD
Outcome Attributed to Adverse Event Other;
Patient SexMale
Patient Weight87 KG